Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note on Predictor-Corrector Formulas

Author: D. D. Wall
Journal: Math. Comp. 10 (1956), 167-167
MathSciNet review: 0080980
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. B. Hildebrand, Introduction to Numerical Analysis, McGraw-Hill, New York, 1956. MR 0075670 (17:788d)
  • [2] W. E. Milne, Numerical Solution of Differential Equations, John Wiley and Sons, New York, 1953. MR 0068321 (16:864c)

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society